# SDR FDEA201701290281

- Difficulty date: January 29, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 83,964 hours, 35,759 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: APB70081
- Condition: Corroded
- Location: Bs 1273
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK, BS 1273 AND LBL TO RBL OF CENTER WING TOP BOX SHOWS NUMEROUS CORRODED SPOTS.  REPAIRED IAW EA. 8-5730-T0331280.
